× Welcome click the New Topic button to post

BCG Medac

1 week 5 days ago #59621 by Alan
I'll add to what Sara Anne has said. There are many reasons for blood in the urine after BCG, including irritation. Also, infection....there was someone that went through that exact scenario a few weeks ago, stone being passed etc. In a few rare instances the cause is never found although I'd guess with this description your doc will get to the bottom of this.

DX 5/6/2008 TAG3 papillary tumor .5 CM in size. 2 TURBS followed by 6 instillations of BCG weekly with a second round of 6 after a 6 week wait.

Please Log in or Create an account to join the conversation.

1 week 5 days ago #59619 by sara.anne
It is unlikely that a return of the cancer would cause these particular symptoms. But remember that those of us here on the Forum are NOT doctors....

Sara Anne

Diagnosis 2-08 Small papillary TCC; CIS
BCG; BCG maintenance
Vice-President, American Bladder Cancer Society
Forum Moderator

Please Log in or Create an account to join the conversation.

1 week 5 days ago #59618 by birgi
Hi, thanks for the quick response. Yes, there was blood in the urine all the time. Only in the last three days has it been getting more and more. And now there is great fear that the cancer has grown and is causing it.

Please Log in or Create an account to join the conversation.

1 week 5 days ago #59617 by sara.anne
It is possible that the symptoms he is having are a result of irritation from the BCG, but this is something that needs to be discussed with his doctors. You said "he has increased blood in the urine" which makes me wonder if there has been blood in the urine all along? This would make it seem even more likely that it comes as a result of the BCG.

Sara Anne

Diagnosis 2-08 Small papillary TCC; CIS
BCG; BCG maintenance
Vice-President, American Bladder Cancer Society
Forum Moderator

Please Log in or Create an account to join the conversation.

1 week 5 days ago #59616 by birgi
Hello, My partner has bladder cancer (Pt1, Cis, G3). After two TURBs he got six BCG Medac instillations. (the last one was four weeks ago). He is waiting for the bubble mapping on August 3rd.
Now he has increased blood in the urine, mostly at night, but for some days now around the clock. Is this a normal body response? What is going on in the bladder? Maybe you know more.
greetings
Birgit

Please Log in or Create an account to join the conversation.

  • Not Allowed: to create new topic.
  • Not Allowed: to reply.
  • Not Allowed: to add Files.
  • Not Allowed: to edit your message.
Moderators: Cynthiaeddieksara.anne

Users

Total Online: 2 Users and 77 Guests 
busaman's Avatarbusaman, joea73's Avatarjoea73

Legend: Site Administrator Global Moderator User Banned

Statistics

Today Total Opened: 0 Today Total Answered: 3 Latest User: Beloved66
Yesterday Total Opened: 1 Yesterday Total Answered: 5
Total Posts: 53917 Total Subjects: 7069 Total Users: 6598